Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 3, Pages 239-259
Galerkin approximation and the strong solution of the
Martin-Luther Universität Halle- Wittenberg, Fachbereich Mathematik und Informatik, Institut für Optimierung und Stochastik, Halle (Saale) D-06099, Germany
Received 1 June 1998; Revised 1 June 1999
Copyright © 2000 Hannelore Breckner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider a stochastic equation of Navier-Stokes type containing a noise
part given by a stochastic integral with respect to a Wiener process. The
purpose of this paper is to approximate the solution of this nonlinear equation by the Galerkin method. We prove the convergence in mean square.